# SDR 9609369750

- Difficulty date: April 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47114
- System (JASC): 3150 · Central Warning
- Part: Spoiler Handle
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF DISCONTINUED AT APPROXIMATELY 20 KNOTS DUE TO TAKEOFF WARNING.  TAXIED CLEAR AND ADJUSTED SPEEDBRAKE HANDLE, AFTER WHICH TAKEOFF WARNING DISCONTINUED.  MAINTENANCE ADJUSTED SPOILER/SPEEDBRAKE SWITCH S1-143 AND TAKEOFF WARNING SYSTEM CHECKED GOOD PER MM 27-00.
